Open Access
Feb. 2006 Trigonal quotients of modular curves $X_{0}(N)$
Yuji Hasegawa, Mahoro Shimura
Proc. Japan Acad. Ser. A Math. Sci. 82(2): 15-17 (Feb. 2006). DOI: 10.3792/pjaa.82.15


Let $W(N)$ be the group of Atkin-Lehner involutions on the modular curve $X_0(N)$. The purpose of this article is to give complementary result to [7, 8, 9]; namely, we determine trigonal curves of the form $X_0(N)/W'$, where $W'$ is a subgroup of $W(N)$ such that $2< |W'| < |W(N)|$.


Download Citation

Yuji Hasegawa. Mahoro Shimura. "Trigonal quotients of modular curves $X_{0}(N)$." Proc. Japan Acad. Ser. A Math. Sci. 82 (2) 15 - 17, Feb. 2006.


Published: Feb. 2006
First available in Project Euclid: 2 March 2006

zbMATH: 1115.11031
MathSciNet: MR2209765
Digital Object Identifier: 10.3792/pjaa.82.15

Primary: 11F03 , 11F11 , 11F12
Secondary: 11G05 , 11G30 , 14H25 , 14H50

Keywords: gonality , modular curve , modular form , plane curve

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 2 • Feb. 2006
Back to Top